SAS-Space, for world class research

Latest additions

The Mantineian reliefs

Actions (login required)

Edit item Edit item

The Mantineian reliefs


UNSPECIFIED

Waldstein, Charles, Sir (1890) The Mantineian reliefs. In: American Journal of Archaeology, vol. 7 no. 1/2. Princeton University Press, Princeton.


Item Type: Book Section
Additional Information: Catalogue Reference ICLASS Tract Volumes T.21.30 ICS/JL Collection
Subjects: Classics
Divisions: Institute of Classical Studies
Collections and Projects > Institute of Classical Studies
Collections: ICS Library and Library of the Hellenic and Roman Societies Books
Depositing User:
URI: http://sas-space.sas.ac.uk/id/eprint/5948
Files available for downloadg
[img]
Preview
Image
T-21-30.jpg
Download
[img]
Preview
Text
T-21-30.pdf
Download